# SDR TSAA0153085

- Difficulty date: July 12, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 6545871517
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUSELAGE SKIN CRACKED AT FORWARD GALLEY DOOR UPPER DOOR HINGE CUTOUT.  TRIMMED OUT DAMAGE AREA TO MAINTAIN A MINIMUM RADIUS OF .70 INCH, HFEC INSPECTION AROUND CUTOUT AREA NO DEFECTS NOTED.  FABRICATED AND INSTALLED .50 INCH 2024-T3 FILLER AND .063 INCH CRES DOUBLER WITH CHAMFERED EDGES, REMOVED ALL NICKS, BURRS, SCRATCHES, GOUGES AND SHARP EDGES FROM SKIN AND ALL REPAIR PARTS IAW SRM 53-30-3 FIG 20 AND ECO 3233.  AIRCRAFT RETURNED TO SERVICE.  (M)
